# SDR 99ZZZX1051

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N856ND
- Make and model: Piper PA-44-180
- Aircraft serial: 4495001
- System (JASC): 3700 · Vacuum System
- Part: Connector
- Part number: J303
- Condition: Misinstalled
- Location: Instrument Panel
- Part time: 5,371 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT BROUGHT IN FOR VACUUM PUMP FAILURE.  BEFORE REPLACEMENT OF PUMP DURING RUN-UP AND OPS CHECK, THE OIL AREA ANNUNCIATOR WAS INDICATING THE VACUUM SYSTEM AND THE VACUUM ANNUNCIATOR WERE INDICATING THE OIL SYSTEM.  TROUBLESHOOTING DISCOVERED THE WIRES IN CONNECTOR J303 OF THE ANNUNCIATOR HAD BEEN SWAPPED.  RESEARCH OF MAINTENANCE RECORDS REVEALED NO WORK EVEN DONE TO THIS CONNECTOR.
